A boundary value problem for an $n$th-order ordinary differential equation
Doklady Akademii Nauk, Tome 176 (1967) no. 3, pp. 512-514
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1967_176_3_a5,
author = {Yu. A. Klokov},
title = {A boundary value problem for an $n$th-order ordinary differential equation},
journal = {Doklady Akademii Nauk},
pages = {512--514},
year = {1967},
volume = {176},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1967_176_3_a5/}
}
Yu. A. Klokov. A boundary value problem for an $n$th-order ordinary differential equation. Doklady Akademii Nauk, Tome 176 (1967) no. 3, pp. 512-514. http://geodesic.mathdoc.fr/item/DAN_1967_176_3_a5/